What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 3, 5:55 PM CST, 40 minutes earlier.
Area forecast discussion, Jun 3, 5:55 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
655 PM CDT Fri Jun 3 2022
.DISCUSSION...
Scattered showers and thunderstorms can be expected across the
northeast Coastal Bend through sundown as a weak mid level S/W
moves across the region. CAPES around 2500 j/kg combined with
effective bulk shear around 30 knots could result in a few
strong/severe storms. Activity should dissipate by late evening
with partly cloudy skies and light and variable winds. Will be
taking a look at fog potential in areas that received rain.
&&
.AVIATION...
Scattered showers and thunderstorms could affect inland terminals
from ALI to BEE to VCT through mid evening before dissipating.
Wind gusts near 40 knots and small hail will be possible near
strong storms. Then VFR Conditions can be expected overnight with
partly cloudy skies and light winds. Patchy light fog will be
possible from BEE to VCT early Saturday morning. Expect VFR
conditions much of Saturday with another slight chance for showers
and thunderstorms in the late afternoon. But not certain enough to
mention in TAFs just yet.
&&
.PREV DISCUSSION... /Issued 259 PM CDT Fri Jun 3 2022/
SHORT TERM (Tonight through Saturday Night)...
Quiet weather again tonight with warm temperatures and light winds.
That being said, some isolated thunderstorms will be possible across
the the northern tier and over the Coastal Plains this evening.
There is a marginal risk of severe weather but, at this time, it
seems as though strong storms would be isolated. Warmer weather is
expected for Saturday with the heat index values reaching around 105
for isolated locations the Coastal Plains and Brush Country. There
could, once again, be an isolated shower or thunderstorm across the
Victoria Crossroads for Saturday afternoon as a bit of shortwave
energy pushes across our north. Any chances for showers or storms
will diminish quickly Saturday evening, leaving us with warm
temperatures again.
There is still a potential tropical cyclone over the Gulf of Mexico
that is moving to the northeast. This will track towards Florida and
should have minimal impacts on the Middle Texas Coast. The main
thing we will need to watch for will be increased swell which could
lead to an increased rip current risk for the weekend.
LONG TERM (Sunday through Friday)...
No major changes in the extended as ridge of high pressure begins to
dominate South Texas weather. Prior to the ridge taking over, a
shortwave embedded in the NW-SE flow on the northeast side of the
ridge should bring additional mid-to-upper level clouds Sunday. For
the most part, PWATs are lacking, but toward the Victoria
Crossroads, a few elevated showers may be possible with the
shortwave. However, with drier low levels, if anything does develop,
is should transition more to virga with local gusts.
The shortwave will slide east through the night and Monday with
better definition over the gulf waters. Mid-level ridging will then
settle over South Texas beginning Monday but more so on Tuesday and
remain in the area through the end of the week. At the surface,
breezy onshore flow will persist as surface low pressure develops
across the southern High Plains. These two events combined will
maintain hot and humid conditions through the week. Heat index
values of 105-109 are expected daily initially across areas west of
I-37 early in the week then covering much of South Texas by mid
week.
With slightly drier conditions out west, will need to continue to
monitor for elevated fire weather in the afternoon should the breezy
conditions overlap areas where RH values drop below 30 percent.
Lingering elevated swells from Potential Tropical Cyclone One may
continue elevated rip current risks Sunday and Monday.
MARINE...
Winds will become light and variable tonight before increasing to
light to moderate onshore flow Saturday. Isolated showers and
thunderstorms are possible tonight and again Saturday afternoon.
Moderate to occasionally strong onshore flow is then expected
Sunday through Wednesday, potentially reaching advisory conditions
at times.
The National Hurricane Center continues to monitor Potential
Tropical Cyclone One in the southeastern Gulf of Mexico. This system
is expected to become a tropical cyclone later today or tonight, and
continue to move toward the northeast. Otherwise, moderate onshore
flow is expected over the coastal waters Sunday through Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 74 93 73 94 76 / 10 0 0 0 0
Victoria 73 97 73 97 75 / 20 20 10 0 0
Laredo 74 102 75 106 76 / 0 0 0 0 0
Alice 72 98 71 101 74 / 10 0 0 0 0
Rockport 77 91 78 91 80 / 10 0 0 0 0
Cotulla 74 103 74 107 75 / 10 0 0 0 0
Kingsville 72 96 71 98 74 / 10 0 0 0 0
Navy Corpus 77 89 77 89 80 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&
JM/75...AVIATION
Hazardous weather outlook, Jun 3, 3:21 PM CST, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
421 PM CDT Fri Jun 3 2022
TXZ229>234-239>247-342>347-442-443-447-042130-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
421 PM CDT Fri Jun 3 2022
This hazardous weather outlook is for South Texas.
.DAY ONE...Tonight
An isolated strong thunderstorm may be possible across the Coastal
Plains this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
There is a Moderate Risk of rip current Saturday.
The risk of rip currents and minor coastal flooding is expected
to increase Saturday/Sunday, along the Middle Texas coast.
Maximum Heat Index values from 105 to 109 degrees Sunday through
Thursday over much of South Texas. Heat Index values may reach 110
degrees Monday through Thursday, mainly over portions of the Rio
Grande Plains and Brush Country.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
GMZ231-232-236-237-250-255-270-275-042130-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
421 PM CDT Fri Jun 3 2022
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Small Craft Advisory conditions may occur at times Sunday night
through Monday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 3, 4:15 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
515 PM CDT Fri Jun 3 2022
TXZ231-232-241-243-244-246-032245-
Live Oak TX-Jim Wells TX-Inland Nueces TX-Inland San Patricio TX-
Bee TX-Inland Refugio TX-
515 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northwestern Nueces,
northwestern San Patricio, northeastern Jim Wells, southwestern
Refugio, southeastern Live Oak and south central Bee Counties through
545 PM CDT...
At 514 PM CDT, Doppler radar was tracking a strong thunderstorm near
Papalote, or near Skidmore, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sinton, Mathis, Skidmore, Orange Grove, St. Paul, Lake City, San
Patricio, Lagarto, Edroy, Tynan, Sandia, West Sinton, Argenta,
Papalote, Mount Lucas, Dinero, Lakeside, Lake Corpus Christi and
Pernitas Point.
This includes the following highways...
Interstate 37 between mile markers 23 and 47.
US Highway 181 between mile markers 604 and 620.
US Highway 77 between mile markers 638 and 646.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Corpus Christi, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 2827 9759 2810 9737 2785 9792 2824 9803
TIME...MOT...LOC 2214Z 082DEG 16KT 2818 9767
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMSpecial weather statement, Jun 3, 4:23 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
523 PM CDT Fri Jun 3 2022
TXZ234-245>247-346-032300-
Inland Calhoun TX-Victoria TX-Coastal Refugio TX-Inland Refugio TX-
Coastal Aransas TX-
523 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northeastern
Aransas, northwestern Calhoun, south central Victoria and
northeastern Refugio Counties through 600 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Quintana, or 8 miles southwest of McFaddin, moving
east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McFaddin, Quintana, Green Lake, Tivoli, Aransas National Wildlife
Refuge, Long Mott and Austwell.
This includes US Highway 77 between mile markers 598 and 616.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2832 9671 2819 9719 2848 9726 2864 9682
2848 9676 2845 9678 2843 9675 2841 9675
2841 9673 2834 9671
TIME...MOT...LOC 2221Z 252DEG 8KT 2844 9707
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMSpecial weather statement, Jun 3, 4:56 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
556 PM CDT Fri Jun 3 2022
TXZ234-246-247-346-347-032345-
Coastal Calhoun TX-Inland Calhoun TX-Victoria TX-Coastal Refugio TX-
Inland Refugio TX-
556 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northwestern
Calhoun, southeastern Victoria and northeastern Refugio Counties
through 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tivoli, or near McFaddin, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seadrift, Green Lake, Tivoli, Long Mott and Austwell.
This includes US Highway 77 near mile marker 602.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2830 9693 2829 9701 2851 9708 2866 9679
2839 9664
TIME...MOT...LOC 2256Z 247DEG 6KT 2846 9697
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMSpecial weather statement, Jun 3, 5:34 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Corpus Christi TX
634 PM CDT Fri Jun 3 2022
TXZ231>233-040000-
Live Oak TX-Bee TX-Goliad TX-
634 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern Goliad,
east central Live Oak and central Bee Counties through 700 PM CDT...
At 633 PM CDT, Doppler radar was tracking a strong thunderstorm over
Beeville, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beeville, Normanna and Tuleta.
This includes the following highways...
US Highway 181 between mile markers 580 and 600.
US Highway 59 between mile markers 686 and 708.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2846 9801 2860 9779 2844 9741 2822 9784
TIME...MOT...LOC 2333Z 317DEG 9KT 2841 9779
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Jun 3, 5:52 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
652 PM CDT Fri Jun 3 2022
TXZ233-234-040015-
Victoria TX-Goliad TX-
652 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern
Victoria and east central Goliad Counties through 715 PM CDT...
At 652 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coleto Creek Park, or 12 miles east of Goliad, moving east at 5 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fannin, Coleto Creek Park, Oak Village and Saxet Lakes.
This includes the following highways...
US Highway 59 between mile markers 642 and 660.
US Highway 77 between mile markers 584 and 590.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2878 9702 2854 9707 2854 9708 2853 9709
2856 9711 2855 9712 2855 9715 2862 9734
2876 9730
TIME...MOT...LOC 2352Z 283DEG 6KT 2869 9719
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Jun 3, 6:07 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
707 PM CDT Fri Jun 3 2022
TXZ231>233-040045-
Live Oak TX-Bee TX-Goliad TX-
707 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern Goliad,
northeastern Live Oak and central Bee Counties through 745 PM CDT...
At 706 PM CDT, Doppler radar was tracking a strong thunderstorm over
Berclair, or 12 miles northeast of Beeville, moving northeast at 10
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beeville, Mineral, Berclair, Tulsita, Normanna, Pettus, Tuleta and
Charco.
This includes the following highways...
US Highway 181 between mile markers 574 and 598.
US Highway 183 near mile marker 650.
US Highway 59 between mile markers 670 and 704.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2855 9733 2826 9779 2852 9804 2877 9761
TIME...MOT...LOC 0006Z 226DEG 8KT 2855 9763
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JM